# SDR SWIA200819728

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 21,933 hours, 30,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 96093H5364
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION WILL NOT HOLD PRESSURE CORRECTLY.  (FLT 5460) REPLACED LEFT WINDSHIELD AS REQUIRED PER MM 56-10-01.
